# SDR F3LA2021092800070

- Difficulty date: September 22, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N705FR
- Make and model: Airbus A321-211
- Aircraft serial: 06891
- Aircraft time: 19,307 hours, 8,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 32146210
- Condition: Intermittent
- Location: Zone 800
- Part time: 13,855 hours, 5,756 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED R2 DOOR EXIT LIGHT FLICKERING ON/OFF ON LANDING
REMOVED AND REPLACED R2 DOOR EPSU (14WL), OPS CHECK GOOD IAW AMM 33-51-38-400-001-A A/C OK FOR SERVICE.
